skip to main content
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Complementation of Rational Sets on Countable Scattered Linear Orderings
Material Type:
Artigo
Adicionar ao Meu Espaço

Complementation of Rational Sets on Countable Scattered Linear Orderings

Rispal, Chloé ; Carton, Olivier

International journal of foundations of computer science, 2004-01, Vol.16 (4), p.767-786 [Periódico revisado por pares]

World Scientific Publishing

Texto completo disponível

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Refinar Meus Resultados

Data de Publicação 

De até

Buscando em bases de dados remotas. Favor aguardar.